Asymptotics of input-constrained binary symmetric channel capacity

Han, Guangyue, Marcus, Brian . The Annals of Applied Probability 2009. 19 (3) :1063-1091

Locate this article in:

Bibtex

@article{CIS-236119,
  Author = {Han, Guangyue and Marcus, Brian},
  Title = {Asymptotics of input-constrained binary symmetric channel capacity},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {3},
  Year = {2009},
  Pages = {1063--1091},
  Keywords = {Entropy, Hidden Markov chain, constrained capacity}
}

Similar articles